# SDR DXTA200601651

- Difficulty date: October 12, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 9,087 hours, 7,404 cycles
- Engine: Pwa JT15D5
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Misrigged
- Location: Engines
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, S, J
- Precautionary procedure: E

## Discrepancy

WITH ENGINES RUNNING IF EITHER THROTTLE IS BROUGHT BACK TO IDLE FIRMLY, THAT ENGINE SHUTDOWN.  DURING START OF LT ENGINE,  AN UNSUAL (CLICK) NOISE WAS HEARD WHEN THROTTLE WAS BROUGHT OUT OF CUTOFF. RAN AC AND CONFIRMED THROTTLES CUTOFF WITH MILD SNAP BACK.  COULD NOT DUPLICATE CLICKING NOISE ON THE LT THROTTLE.  REMOVED LOWER COWLS.  INSPECTED THROTTLE PORKCHOPS,  FOUND LT TO BE RIGGED FULL OUT AND RT TO BE RIGGED FULL IN.  RERIGGED RT TO MATCH LT.  RERIGGED LT AND RT FCU DESERTS, FOUND BOTH TO BE MISRIGGED. RIGGED LT AND RT THROTTLE CABLES TO ENGS IAW MM 20-21-00, 32-61-00 AND 27-61-00.  COWLED ENGINES AS REQUIRED.
